# SDR SWAA022930

- Difficulty date: December 12, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 58,959 hours, 58,420 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11139-55,FOUND LT ELEVATOR TRIM TAB WORN AT INBD HINGE POINT.  REMOVED AND REPLACED BUSHING AT INBD HINGE POINT PER MM.
